# SDR WGEA200700014

- Difficulty date: October 11, 2007
- Submitted: October 13, 2007
- Operation: Air carrier
- Aircraft: N135DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000036
- Aircraft time: 54 hours, 58 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: EM411511
- Part serial: 68
- Condition: Failed
- Location: Zone 700
- Part time: 54 hours, 58 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDED WITH LANDING GEAR FAIL CAS.  RIGHT MAIN GEAR NOT DOWN AND LOCKED.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR, OPS CHECK GOOD IAW EA500 AMM 32-30-20.
